Hambleton, I. and E. Yalcin: Group actions on spheres with rank one isotropy. In: Transactions of the American Mathematical Society 368, 8, 5951-5977 (2016).
doi: 10.1090/tran/6567
url: http://dx.doi.org/10.1090/tran/6567
url: http://www.mpim-bonn.mpg.de/preblob/5355
url: http://arxiv.org/abs/1302.0507
Hambleton, I. and E. Yalcin: Homotopy representations over the orbit category. In: Homology, Homotopy and Applications 16, 2, 345-369 (2014).
doi: 10.4310/HHA.2014.v16.n2.a19
url: http://arxiv.org/abs/1402.3306v2
Hambleton, I. and E. Yalcin: Acyclic chain complexes over the orbit category. In: M√ľnster Journal of Mathematics 3, 145-162 (2010).
uri: nbn:de:hbz:6-16409478691
url: http://www.math.uni-muenster.de/mjm/vol3.html
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.